按条件检索“786”条记录

已选条件: 资源类型: 期刊论文 × 资源类型: 会议论文 × 数据来源: 万方 × 数据来源: SCOPUS × 数据来源: CSCD × 出版年: 2014 × 机构: 管理学院 × 机构: 数学学院 × 机构: 经济学院 × 机构: 政治学与公共管... × 文献类型: 期刊论文 × 文献类型: proceedingspaper ×
导出
  • 排序
  • 显示
1. Composite Simpson\\\'s Rule for Computing Supersingular Integral on Circle EI SCOPUS SCIE

作者:Jin Li;Hongxing Ru;Dehao Yu

作者机构:[Li, J] School of Mathematics, Shandong University, Jinan,250100, China, School of Sciences, Shandong Jianzhu University, Jinan 250101, China;[ Ru, H] School of Mathematics, Shandong University, Jinan,250100, China;[ Yu, D] School of Mathematical Sciences, Xiamen University, Xiamen 361005, China, LSEC, ICMSEC, Academy of Mathematics and System Science, Beijing 100190, China

来源:Computer Modeling in Engineering & Sciences,CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES,2014,Vol.97,Issue.6,463-481

WOS被引数:4

资源类型:期刊论文

WOS:000337933900001

2. Zagreb Eccentricity Indices of the Generalized Hierarchical Product Graphs and Their Applications SCOPUS SCIE

作者:Luo, Zhaoyang; Wu, Jianliang

作者机构:[Luo, Zhaoyang; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Luo, Zhaoyang] Changji Univ, Dept Math, Changji 831100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2014

WOS被引数:3

资源类型:期刊论文

WOS:000331791000001

3. 葡萄酒的质量评价及影响因素分析

作者:袁少州;阚黎;

作者机构:[袁少州;阚黎]山东大学数学学院

来源:科技视界,Science & Technology Vision,2014,Issue.12,5-6+71

资源类型:期刊论文

4. Sums of absolute values of cusp form coefficients and their application SCOPUS SCIE

作者:Lu, Guangshi

作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2014,Vol.139,29-43

资源类型:期刊论文

WOS:000333141000002

5. Mean-Field Forward-Backward Doubly Stochastic Differential Equations and Related Nonlocal Stochastic Partial Differential Equations SCOPUS SCIE

作者:Zhu, Qingfeng; Shi, Yufeng

作者机构:[Zhu, Qingfeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.; [Zhu, Qingfeng; Shi, Yufeng] Shandong Univ, Inst Financial Studies, Jinan 250199, Peoples R China.; [Zhu, Qingfeng; Shi, Yufeng] Shandong Univ, Sch Math, Jinan 250199, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000333817500001

6. 利率市场化下我国商业银行流动性风险分析

作者:王嗣超;关明雨;

作者机构:[王嗣超;关明雨]山东大学数学学院

来源:中国市场,China Market Marketing,2014,Issue.01,75-76

资源类型:期刊论文

7. Numerical analysis of the second-order characteristic FEM for nonlinear aerosol dynamic equations EI SCOPUS SCIE

作者:Cui, Ming; Fu, Kai; Liang, Dong; Cheng, Yu; Wang, Wenqia

作者机构:[Cui, Ming; Fu, Kai; Liang, Dong; Cheng, Yu; Wang, Wenqia] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Fu, Kai; Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.261,48-61

WOS被引数:1

资源类型:期刊论文

WOS:000331507900005

8. 品牌经济学视角下的企业并购案例分析——以宝洁并购吉列为例

作者:白玉茹;张翔;

作者机构:[白玉茹;张翔]山东大学管理学院

来源:会计之友,Friends of Accounting,2014,Issue.11,55-59

资源类型:期刊论文

9. An Explicit Second-Order Numerical Scheme to Solve Decoupled Forward Backward Stochastic Equations SCOPUS SCIE

作者:Fu, Yu; Zhao, Weidong

作者机构:[Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; Shandong Univ, Finance Inst, Jinan 250100, Peoples R China.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2014,Vol.4,Issue.4,368-385

WOS被引数:1

资源类型:期刊论文

WOS:000347185300005

10. New efficient estimation and variable selection in models with single-index structure SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2014,Vol.89,58-64

资源类型:期刊论文

WOS:000336004700008

11. Neighbor sum distinguishing index of planar graphs SCOPUS SCIE

作者:Wang, Guanghui; Chen, Zhumin; Wang, Jihui

作者机构:[Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Zhumin] Shandong Univ, Sch Comp Sci, Jinan 250100, Peoples R China.; [Wang, Jihui] Jinan Univ, Sch Math Sci, Jinan 250022, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2014,Vol.334,70-73

WOS被引数:19

资源类型:期刊论文

WOS:000341347000009

12. Comparison Theorem for Nonlinear Path-Dependent Partial Differential Equations SCOPUS SCIE

作者:Wang, Falei

作者机构:[Wang, FL]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000335824400001

13. DV-Curve Representation of Protein Sequences and Its Application SCOPUS SCIE

作者:Deng, Wei; Luan, Yihui

作者机构:[Deng, Wei; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Deng, Wei] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.

来源:COMPUTATIONAL AND MATHEMATICAL METHODS IN MEDICINE,2014

WOS被引数:4

资源类型:期刊论文

WOS:000336162800001

14. A two-grid expanded mixed element method for nonlinear non-Fickian flow model in porous media EI SCOPUS SCIE

作者:Liu, Wei; Li, Xindong; Zhao, Qingli

作者机构:[Liu, Wei] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.; [Li, Xindong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Qingli] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2014,Vol.91,Issue.6,1299-1314

WOS被引数:3

资源类型:期刊论文

WOS:000340826000010

15. 内陆地区劳动力逆工资趋向流动的博弈分析

作者:林峰;

作者机构:[林峰]山东青年政治学院经济学院,山东大学经济学院

来源:西北农林科技大学学报(社会科学版),Journal of Northwest A&F University (Social Science Edition),2014,Issue.04,102-107

资源类型:期刊论文

16. On the linear arboricity of graphs embeddable in surfaces EI SCOPUS SCIE

作者:Huijuan Wang;Jianliang Wu;Bin Liu;Hongyu Chen

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Chen, H] School of Science, Shanghai Institute of Technology, Shanghai, 201418, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2014,Vol.114,Issue.9,475-479

资源类型:期刊论文

WOS:000336877100004

17. OPTIMAL CONTROL PROBLEMS OF FULLY COUPLED FBSDEs AND VISCOSITY SOLUTIONS OF HAMILTON-JACOBI-BELLMAN EQUATIONS EI SCOPUS SCIE

作者:Li, Juan; Wei, Qingmeng

作者机构:[Li, Juan] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.; [Wei, Qingmeng] NE Normal Univ, Sch Math & Stat, Changchun 130024, Peoples R China.; [Wei, Qingmeng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2014,Vol.52,Issue.3,1622-1662

WOS被引数:7

资源类型:期刊论文

WOS:000338832300010

18. FINITE ELEMENT APPROXIMATION OF OPTIMAL CONTROL FOR SYSTEM GOVERNED BY IMMISCIBLE DISPLACEMENT IN POROUS MEDIA SCOPUS SCIE

作者:Chang, Yanzhen; Cao, Weidong; Yang, Danping; Sun, Tongjun; Liu, Wenbin

作者机构:[Chang, Yanzhen] Beijing Univ Chem Technol, Dept Math, Beijing 100029, Peoples R China.; [Cao, Weidong] SINOPEC, Shengli Oilfield Branch Co, Geol Sci Res Inst, Dongying 257015, Peoples R China.; [Yang, Danping] E China Normal Univ, Dept Math, Shanghai 20006, Peoples R China.; [Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Wenbin] Univ Kent, KBS, Canterbury CT2 7PE, Kent, England.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2014,Vol.11,Issue.4,688-714

资源类型:期刊论文

WOS:000343624500002

19. Identifying critical transitions of complex diseases based on a single sample SCOPUS SCIE

作者:Liu, Rui; Yu, Xiangtian; Liu, Xiaoping; Xu, Dong; Aihara, Kazuyuki; Chen, Luonan

作者机构:[Liu, Rui] S China Univ Technol, Sch Math, Guangzhou 510640, Guangdong, Peoples R China.; [Yu, Xiangtian; Chen, Luonan] Chinese Acad Sci, Shanghai Inst Biol Sci, SIBS Novo Nordisk Translat Res Ctr PreDiabet, Key Lab Syst Biol, Shanghai 200031, Peoples R China.; [Yu, Xiangtian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Xiaoping; Aihara, Kazuyuki; Chen, Luonan] Univ Tokyo, Inst Ind Sci, Collaborat Res Ctr Innovat Math Modelling, Tokyo 1538505, Japan.; [Xu, Dong] Univ Missouri, Dept Comp Sci, Columbia, MO 65211 USA.; [Xu, Dong] Univ Missouri, Christopher S Bond Life Sci Ctr, Columbia, MO 65211 USA.

来源:BIOINFORMATICS,2014,Vol.30,Issue.11,1579-1586

WOS被引数:28

资源类型:期刊论文

WOS:000337040200012

20. NEW KINDS OF HIGH-ORDER MULTISTEP SCHEMES FOR COUPLED FORWARD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS EI SCOPUS SCIE

作者:Zhao, Weidong; Fu, Yu; Zhou, Tao

作者机构:[Zhao, Weidong; Fu, Yu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Weidong; Fu, Yu] Shandong Univ, Finance Inst, Jinan 250100, Peoples R China.; [Zhou, Tao] Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, LSEC, Beijing 100190, Peoples R China.

来源:SIAM JOURNAL ON SCIENTIFIC COMPUTING,2014,Vol.36,Issue.4,A1731-A1751

WOS被引数:18

资源类型:期刊论文

WOS:000344743800016

共 40 页, 786 条记录

TOP